Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Constant pain in left side of stomach, back, hurts during urination, indigestion. Medication for treatment?

Hi Can you give me advise I keep getting a pain in my upper left hand side of stomach and back at night im tossing and turning, and when I go for a wee it hurts on same spot, I get indegestion all the time now quickees used to work now nothing does, and I have noticed i feel hungry more but as soon as I have a couple of bites im full again.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

Your symptoms are suggestive of acid peptic disease.

Your doctor after a complete physical examination will confirm the diagnosis by performing a endoscopy.

Maintaining good eating habits, regular time for eating, not missing break fast, reducing stress, reducing smoking and drinking alcohol can help.

Your doctor may prescribe antacids to reduce the symptoms associated.

Hope this helps.
Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor